| Model Number |
420006-12 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The instrument involved in this complaint has been received and tested by failure analysis.The instrument was found to have a damaged grip cable.
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the large needle driver instrument was defective.The procedure was completed with no reported injury.Isi made multiple follow-up attempts to obtain additional information.However, no further details have been received as of the date of this report.